| Model Number |
SY60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during intraocular lens (iol) implantation surgery, the lens got stuck in the inserter.It was reported that the incision was already made in the patient's left eye.The initial procedure was completed on the same day using a company provided replacement lens with same model and diopter value.There was no patient harm.